# SDR TWAA9912303

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 1-6
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SECTION OF EGRESS LIGHTS OUT ROW 1 THROUGH 6.  REPAIRED A BROKEN WIRE.  CC01 12-11-99  LAX.
